Open Access
Volume 29, 2023
Article Number 63
Number of page(s) 22
Published online 01 August 2023
  1. P. Alphonse and J. Bernier, Smoothing properties of fractional Ornstein-Uhlenbeck semigroups and null-controllability. Bull. Sci. Math. 165 (2020) 102914. [CrossRef] [MathSciNet] [Google Scholar]
  2. P. Alphonse and J. Martin, Stabilization and approximate null-controllability for a large class of diffusive equations from thick control supports. ESAIM: COCV 28 (2022) 30. [Google Scholar]
  3. J. Apraiz and L. Escauriaza, Null-control and measurable sets. ESAIM: COCV 19 (2013) 239–254. [CrossRef] [EDP Sciences] [Google Scholar]
  4. J. Apraiz, L. Escauriaza, G. Wang and C. Zhang, Observability inequalities and measurable sets. J. Eur. Math. Soc. 16 (2014) 2433–2475. [CrossRef] [MathSciNet] [Google Scholar]
  5. K. Beauchard, M. Egidi and K. Pravda-Starov, Geometric conditions for the null-controllability of hypoelliptic quadratic parabolic equations with moving control supports. C. R. Math Acad. Sci. Paris 358 (2020) 651–700. [MathSciNet] [Google Scholar]
  6. J. Bourgain and S. Dyatlov, Spectral gaps without the pressure condition. Ann. Math. 187 (2018) 1–43. [CrossRef] [MathSciNet] [Google Scholar]
  7. A. Dicke, A. Seelmann and I. Veselić, Spectral inequality with sensor sets of decaying density for Schrödinger operators with power growth potentials. Preprint arXiv:2206.08682 (2022). [Google Scholar]
  8. Y. Duan, L. Wang and C. Zhang, Observability inequalities for the heat equation with bounded potentials on the whole space. SIAM J. Control Optim. 58 (2020) 1939–1960. [CrossRef] [MathSciNet] [Google Scholar]
  9. T. Duyckaerts and L. Miller, Resolvent conditions for the control of parabolic equations. J. Funct. Anal. 263 (2012) 3641–3673. [CrossRef] [MathSciNet] [Google Scholar]
  10. L. Escauriaza, S. Montaner and C. Zhang, Observation from measurable sets for parabolic analytic evolutions and applications. J. Math. Pures Appl. 104 (2015) 837–867. [CrossRef] [MathSciNet] [Google Scholar]
  11. L. Escauriaza, S. Montaner and C. Zhang, Analyticity of solutions to parabolic evolutions and applications. SIAM J. Math. Anal. 49 (2017) 4064–4092. [CrossRef] [MathSciNet] [Google Scholar]
  12. M. Egidi and I. Veselić, Sharp geometric condition for null-controllability of the heat equation on Rd and consistent estimates on the control cost. Arch. Math. 111 (2018) 85–99. [CrossRef] [MathSciNet] [Google Scholar]
  13. H.O. Fattorini and D. Russell, Exact controllability theorems for linear parabolic equations in one space dimension. Arch. Rational Mech. Anal. 43 (1971) 272–292. [CrossRef] [MathSciNet] [Google Scholar]
  14. L. Grafakos, Modern Fourier Analysis. Springer, New York (2009). [CrossRef] [Google Scholar]
  15. R. Han and W. Schlag, A higher-dimensional Bourgain-Dyatlov fractal uncertainty principle. Anal. PDE 13 (2020) 813–863. [CrossRef] [MathSciNet] [Google Scholar]
  16. J. Huang and M. Wang, New lower bounds on the radius of spatial analyticity for the KdV equation. J. Differ. Equ. 266 (2019) 5278–5317. [CrossRef] [Google Scholar]
  17. S. Huang, G. Wang and M. Wang, Characterizations of stabilizable sets for some parabolic equations in Rn. J. Differ. Equ. 272 (2021) 255–288. [CrossRef] [Google Scholar]
  18. A. Koenig, Lack of null-controllability for the fractional heat equation and related equations. SIAM J. Control Optim. 58 (2020) 3130–3160. [CrossRef] [MathSciNet] [Google Scholar]
  19. G. Lebeau and L. Robbiano, Contrôle exact de l’équation de la chaleur. Commun. Partial Differ. Equ. 20 (1995) 335–356. [CrossRef] [Google Scholar]
  20. G. Lebeau and I. Moyano, Spectral inequalities for the Schrödinger operator. Preprint arXiv:1901.03513 (2019). [Google Scholar]
  21. J. Le Rousseau and I. Moyano, Null-controllability of the Kolmogorov equation in the whole phase space. J. Differ. Equ. 260 (2016) 3193–3233. [CrossRef] [Google Scholar]
  22. P. Lissy, On the cost of fast controls for some families of dispersive or parabolic equations in one space dimension. SIAM J. Control Optim. 52 (2014) 2651–2676. [Google Scholar]
  23. P. Lissy, Construction of Gevrey functions with compact support using the Bray-Mandelbrojt iterative process and applications to the moment method in control theory. Math. Control Relat. Fields 7 (2017) 21–40. [CrossRef] [MathSciNet] [Google Scholar]
  24. P. Lissy, A non-controllability result for the half-heat equation on the whole line based on the prolate spheroidal wave functions and its application to the Grushin equation. Preprint hal-02420212v2 (2020). [Google Scholar]
  25. J. Martin, Uncertainty principles in Gelfand-Shilov spaces and null-controllability. J. Funct. Anal. 283 (2022) 48. [Google Scholar]
  26. J. Martin, Spectral inequalities for anisotropic Shubin operators. Preprint arXiv:2205.11868 (2022). [Google Scholar]
  27. S. Micu and E. Zuazua, On the controllability of a fractional order parabolic equation. SIAM J. Control Optim. 44 (2006) 1950–1972. [Google Scholar]
  28. L. Miller, On the controllability of anomalous diffusions generated by the fractional Laplacian. Math. Control Signals Syst. 18 (2006) 260–271. [CrossRef] [Google Scholar]
  29. L. Miller, A direct Lebeau-Robbiano strategy for the observability of heat-like semigroups. Discrete Contin. Dyn. Syst. Ser. B 14 (2010) 1465–1485. [Google Scholar]
  30. I. Nakić, M. Täufer, M. Tautenhahn and I. Veselić, Sharp estimates and homogenization of the control cost of the heat equation on large domains. ESAIM: COCV 26 (2020) 26. [CrossRef] [EDP Sciences] [Google Scholar]
  31. M. Reed and B. Simon, Methods of Modern Mathematical Physics II: Fourier Analysis, Self-Adjointness. Academic Press (1975). [Google Scholar]
  32. G. Tenenbaum and M. Tucsnak, On the null-controllability of diffusion equations. ESAIM: COCV 17 (2011) 1088–1100. [CrossRef] [EDP Sciences] [Google Scholar]
  33. G. Wang, M. Wang, C. Zhang and Y.B. Zhang, Observable set, observability, interpolation inequality and spectral inequality for the heat equation in Rn. J. Math. Pure Appl. 126 (2019) 144–194. [CrossRef] [Google Scholar]
  34. G. Wang, M. Wang and Y.B. Zhang, Observability and unique continuation inequalities for the Schrodinger equation. J. Eur. Math. Soc. 21 (2019) 3513–3572. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.